# SDR ASAA2024011647567

- Difficulty date: January 16, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64301
- Aircraft time: 18,585 hours, 5,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, SHIELD FWD OF CARGO DOOR HAS CORROSION. GROUNDED - YES. EVALUATED AFT CARGO PIT SHIELD FWD OF DOOR ORIGINAL MAT. .050 REMOVED MAT. .007 REMAINING MAT .043 FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED ANGLE AND SHIELD IAW B737-900 SRM 53-60-15-1A-1, SRM 51-40-02, BAC DWG 146A8123 REV: - BAC DWG 146A0081 REV: C.
